# SDR DALA2024013101427

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,450 hours, 20,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1705 EMERGENCY SEAT LIGHTS INOP ROW 20-33 LEFT SIDE OF AIRCRAFT. CORRECTIVE ACTION: TROUBLE SHOT FOUND BATTERY PACK M1209 HAD A BAD FUSE. REPLACED FUSE SYSTEM TEST GOOD. (6743358)
